# SDR 0201579150

- Difficulty date: May 13, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- Aircraft time: 83,646 hours, 91,122 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: SRL7F
- Part serial: 06061
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

RIGHT HYDRAULIC SYSTEM PRESSURE WENT TO ZERO.  RIGHT HYDRAULIC QUANTITY WENT TO 10 QUARTS FROM 7-8 THAT WAS SHOWING AT TAKEOFF.  COMPLIED WITH COM AND LANDED AT MSP WITHOUT INCIDENT.  THE AIRCRAFT WAS TOWED TO THE GATE FROM THE TAXIWAY.  MAINTENANCE TESTED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND FOUND NO PROBLEMS WERE FOUND.  THE WIRING FOR THE PUMP WAS ALSO INSPECTED AND NO TROUBLE WAS FOUND.  NO INDICATIONS OF ANY HYDRAULIC SYSTEM FILTERS BEING CLOGGED.  RIGHT HYDRAULIC SYSTEM FLUID QUANTITY WAS AT NORMAL OPERATING LEVELS AND NO LEAKS WERE FOUND.  THE RIGHT HYDRAULIC SYSTEM  PRESSURE INDICATOR WAS REPLACED AS A PRECAUTION.  AIRCRAFT OK FOR SERVICE.
